Find Support

BONE pain and possible spreading

The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

BONE pain and possible spreading

Posted By
Raeofsonshine
3/4/2020 3:45pm
View other posts by
Activity
Replies: 2

Hi all!
It's been almost 4 years since diagnosis. I had two reassurances after initial excision. Did ipi/ nivo the first time and when the second in transits appeared we hit them with TVEC. They are gone. recently, for about a month, I have a pain on the top bone of my foot. No reason for it to be there. This is the same foot as the Melanoma in the leg. Has anyone her had spreading to the bone? If so can you speak to it a bit?
Thanks so much!

I suggest a PET scan, then a biopsy of that bone.

Four years ago I had melanoma in several bones. Walking became very painful. A PET scan showed activity in some ribs, some vertebrae, right shoulder, hips and both femurs. A biopsy of a bone showed melanoma. After ipi/nivo immunotherapy my bone cancer disappeared.

https://www.opdivo.com/about-opdivo/side-effects?cid=sem_904585&ovl=isi&...
Important Safety Information for OPDIVO® (nivolumab) and OPDIVO + YERVOY® (ipilimumab)
"The most common side effects of OPDIVO, when used in combination with YERVOY, include: feeling tired; rash; diarrhea; nausea; fever; pain in muscles, bones, and joints; upper respiratory tract infection; itching; abdominal pain; vomiting; cough; decreased appetite; and shortness of breath. The most common side effects of YERVOY include: feeling tired; diarrhea; nausea; itching; rash; vomiting; headache; weight loss; fever; decreased appetite; and difficulty falling or staying asleep.
These are not all the possible side effects."
.........."These problems may happen anytime during treatment or even after your treatment has ended. Some of these problems may happen more often when OPDIVO is used in combination with YERVOY."
"Problems in other organs. Signs of these problems may include: changes in eyesight; severe or persistent muscle or joint pains; severe muscle weakness; and chest pain."
I've experienced neuropathy as well as bone and joint pain in my feet and hands as well as upper arms. Although the pain is not constant, when it comes it is extremely sharp.
Make sure you make your oncologist aware of the pain and duration you are experiencing.
Melanie